Aa
A
A
Close
Avatar_universal
Medication for flare up
I take symbicourt twice daily (morning and night)  but I don't have a reliever inhaler due to heart rhythm difficulties but seem to be having a flare up, wheezy standing and sitting and just general chest heaviness -although that could be the heart rhythm problem! Any ideas on what I should do to relieve it?
Cancel
1 Answers
Page 1 of 1
746512_tn?1388811180
symbicort has a medication similar to ventolin in it, it doesn't make sense that you are allowed symbicort but not ventolin or atrovent .....

You need to talk to your doctor about a plan of what to do when you become symptomatic.   It could involve a doctor's visit, extra dose of symbicort or looking into other reliever medications.

Hope you feel better and the talk goes well
Comment
Cancel
746512_tn?1388811180
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Medication for flare up
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Asthma Community Resources